| Catalog Number |
133S-SX-15-T |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported unknown-side "expander that was leaking".Healthcare professional additionally reported "it was pin hole but i made it worse inspecting the area and squeezing to see where it was leaking from so the hole is bigger now".Device was explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ deflation and use error: observed, one opening assessed as surgical damage.As per the investigation procedure, crease missing on the suture tab were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.A review of the device history record has been completed.No deviations or non-conformances noted.Additional, changed, and/or corrected data: a2; b3; d1; d4; d9; g4; h3; h4; h6.
Event or Problem Description